# SDR DALA2019072504391

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=927 BTW LONG 28L TO LONG 28R AT AFT CARGO COMPARTMENT. NRC 00337: CORROSION LEVEL 2, CORROSION ON FRAME CLIP STA Y=927 BTW LONG 28L TO LONG 28R AT AFT CARGO COMPARTMENT WAS REMOVED PER SRM 51-10-04 PAR 26. FRAME CLIP WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-00-1A FIG 103. FRAME CLIP WAS REPAIRED PER SRM 53-00-06-2R-2 AND 51-41-02-0G. (LP #1188321)
